Anza Hafsa, O; Mandallena, J-P (2004). Relaxation of second order geometric integrals and non-local effects. Journal of Nonlinear and Convex Analysis, 5(3):295-306.
We are concerned with the relaxation of second-order geometric integrals, i.e., functionals of the type:
C c ∞ (ℝ N )∋u↦F μ (u):=∫ ℝ N f∇ 2 u (x)dμ(x),
where ∇ 2 u is the Hessian of u, f:MsymN→[0,+∞] is a continuous function, and μ is a finite positive Radon measure on ℝ N . A relaxation problem of this type was studied for the first time by G. Bouchitté and I. Fragala , where they pointed out a new phenomenon: the functional relaxed of F μ has, in general, a 'non-local' representation. Working on a more formal level than in, we develop an alternative method making clear this 'strange phenomenon'.
5 downloads since deposited on 29 Nov 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||29 Nov 2010 16:26|
|Last Modified:||23 Nov 2012 14:38|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page